# SDR UPS04M42929

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft time: 52,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 12 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING & S/W SURFACE POSITION RIGHT.  B/N HOLE AT NR 12 RIGHT, REAMED TO 0.988 INCH, S/W & BEARING SURFACE BLEND OUT TO 0.060 INCH DEEP, FOUND OUT OF LIMIT.  FAB SLEEVE & REPAIR CUTOUT PER EO MD11 -5510-19409-G, PR1422B2 SEALANT APPLIED AT BLEND OUT VOIDS PER EN:1 237-04.  REPAIR SLEEVE INSTALLED AT BARREL NUT HOLE NR 12 RT PER EO MD11-5 510-19409-G & EN:1237-07, FOUND SATISFACTORY.
